# SDR TRAX200701602

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 21,104 hours, 17,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A SMOKE TOILET MESSAGE IN FLIGHT.  EN ROUTE TO GRK A/C DIVERTED TO MGM DUE TO MTC.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4549 DEL 63 MINS.
